# SDR CA131011005

- Difficulty date: October 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 34,829 hours, 27,251 cycles
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shroud
- Part number: CA282
- Condition: Corroded
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE FUEL SHROUD ASSY IN THE CARGO BAY UNDERFLOOR, LOCATED FS574.0, WAS FOUND CORRODED AND WAS LEAKING INTO THE BELLY INSULATION REF IPC 28-20-00, FIG 5, ITEM 105. THE CORROSION AT THE O-RING LOCATION WAS DETERIORATED TO THE POINT WHERE THE O-RING WOULD NOT MAINTAIN A SEAL.  ADDITIONALLY, MAINTENANCE PRODUCTION HAD FOUND THAT THE O-RING HAD DETERIORATED DUE TO THE ACTION OF DELETERIOUS MATERIAL FOUND IN THE SHROUD.  THAT MATERIAL LOOKED LIKE COKED FUEL WHICH ATE AWAY THE O-RING AND THE SHROUD.
